| Catalog Number |
HC-21003-HA |
| Health Effect - Clinical Code |
Reaction (2414)
| Date of Event |
06/21/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2016.The original surgery is dated (b)(6) 2012.The revision surgery occurred because of metallosis.During the revision, the original omni size 3 ha and porous coated arc stem and arc neutral neck were removed and replaced with a size 5 x 14.6mm porous femoral stem, a 28 mm -3.5 cocr femoral head, and a size short +47.5 modular femoral neck with bolt.